RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Schrohe, Elmar

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:47
Abstract pages:494
Full texts:56
References:39
E-mail:
Website: http://www2.analysis.uni-hannover.de/~schrohe/

http://www.mathnet.ru/eng/person79658
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. Yu. Savin, B. Yu. Sternin, E. Schrohe, “Elliptic operators associated with groups of quantized canonical transformations”, Uspekhi Mat. Nauk, 73:3(441) (2018),  179–180  mathnet  elib; Russian Math. Surveys, 73:3 (2018), 546–548  isi  scopus
2012
2. A. Yu. Savin, B. Yu. Sternin, E. Schrohe, “On the index formula for an isometric diffeomorphism”, CMFD, 46 (2012),  141–152  mathnet; Journal of Mathematical Sciences, 201:6 (2014), 818–829  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020